# SDR SWAA050729

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 2,971 hours, 1,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27095
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
